Publications with M. Perles

All publications by Micha A. Perles and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:354 Perles, M. A., & Shelah, S. (1990). A closed (n+1)-convex set in \mathbf R^2 is a union of n^6 convex sets. Israel J. Math., 70(3), 305–312. DOI: 10.1007/BF02801466 MR: 1074494
Sh:408 Kojman, M., Perles, M. A., & Shelah, S. (1990). Sets in a Euclidean space which are not a countable union of convex subsets. Israel J. Math., 70(3), 313–342. DOI: 10.1007/BF02801467 MR: 1074495